MathSciNet Relay Station
MathSciNet bibliographic data
MR2585279 34H10 (34D06)
Han, Xiuping; Lu, Jun-an Impulsive control induced effects on dynamics of single and coupled ODE systems. Nonlinear Dynam. 59 (2010), no. 1-2, 101–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement